# SDR AALA20151231006

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 69,765 hours, 10,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EXIT SIGN FELL OFF.  SECURED EXIT SIGN ON SIDE OF 4L DOOR.  THE ACFT WAS NOT GNDED.
